# SDR FDEA202206281586

- Difficulty date: June 28, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N862FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37733
- Aircraft time: 42,165 hours, 6,768 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Mechanic Error
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING PERFORMING EO G-5710-E0365655 P8 STEP8.C.(5), FOUND 01EA ZLJ-8(BACB30NY8K*)   COUNTERSUNK FASTENER AT STA998 STGR35 RHS TOO CLOSE TO EDGE OF MACHINED STEP   OF DOUBLER P/N 143W2314Y406, AND WILL RESULT IN KNIFE EDGE WITH MACHINED STEP ON   AFT EDGE OF COUNTERSUNK HOLE. THE COUNTERSUNK FASTENER TOO CLOSE TO EDGE OF MACHINED STEP OF DOUBLER,   REPAIRED AS PER EA: G-5310-T0369194 P2 STEP 1. TITLE: FUSELAGE - MAINFRAME - LH AND RH   UNDERWING LONGERON MODIFICATION PER EO G-5710-E0365655-DEVIATIONS TO SB777-57A0122   RB.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI : 53101102 FOR WORK DETAILS.
